Lemsip Max Cold & Flu Capsules 16 Capsules
  • Lemsip Max Cold & Flu Capsules 16 Capsules

Lemsip Max Cold & Flu 16 Capsules

£3.99
Tax included
  • Relief of fever, headaches, blocked nose, body aches and sore throat
  • Paracetamol, Caffeine and Phenylephrine Hydrochloride composed capsules
  • Provides symptomatic relief of colds and flu
  • Manufactured by Reckitt Benckiser Healthcare (UK) Limited
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Lemsip Max Cold & Flu Capsules helps to relieve fever, headaches, blocked nose, body aches and sore throat. The capsules are composed of Paracetamol, Caffeine and Phenylephrine Hydrochloride to provide symptomatic relief of colds and flu.
Paracetamol 500mg – relieves headache, sore throat, fever, body aches & pains
Phenylephrine Hydrochloride 6.1mg – relieves blocked nose
Caffeine 25mg relives tiredness and sleepiness

Direction of Use:

  • Capsules are to be swallowed as whole with plain glass of water
  • Avoid chewing the capsule
  • Simply take two capsules every four to six hours
  • Avoid exceeding 8 capsules in any 24 hours
  • Do not give the capsules to the children under 12 years old

Side Effects and Precautions:

  • The capsules contain paracetamol that is not safe for consumption in excess
  • If you are allergic to any of the ingredient in the medication, do not consume it
  • In case you come across any unknown side effects or reactions, stop consuming the capsules and consult doctor

Ingredients:

  • Paracetamol 500mg per capsule
  • Phenylephrine Hydrochloride 6.1mg per capsule
  • Caffeine 25mg per capsule

Each Pack Contains: 16 X Lemsip Max Cold & Flu Capsules

Storage:

  • Store the capsules in cool and dry place in same package at normal room temperature
  • Do not store above 25°C temperature
  • Avoid using the medicated capsules post its expiry dates
Lemsip
2531101

Reviews

Write your review

Lemsip Max Cold & Flu 16 Capsules

  • Relief of fever, headaches, blocked nose, body aches and sore throat
  • Paracetamol, Caffeine and Phenylephrine Hydrochloride composed capsules
  • Provides symptomatic relief of colds and flu
  • Manufactured by Reckitt Benckiser Healthcare (UK) Limited

Write your review